Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dizziness and loss of vision - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   hello, i have a quick question. whenever i stand up i become instantly dizzy. it is so bad i am now scared of standing up from sitting positions and now even lifting my head makes me dizzy. when i feel dizzy i also get pins and needles in my lips and i completely loose my vision. i sometimes fall to the floor. last week i fainted. menstruation wise i am fine, this period i am on now has been light, however.
Doctor :  
Let me read first.
User :   i cant think of anything else you would want to know...
User :   i have a healthy diet
User :   when i get dizzy what i mean is that i loose my balance and feel unbalanced
Doctor :  
Doctor :  
Your age?
User :   21 years old
User :   this has lasted about three weeks and is getting progressively worse
User :   please help...
Doctor :  
Okay did you take any medicines recently?
User :   no
Doctor :  
the symptoms you say are more suggestive of few diseases
User :   which ones?
Doctor :  
Vestibular input disorders
Doctor :  
cerbellar disoreders
Doctor :  
hypotension -postural
Doctor :  
visual disorders

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor